# SDR ASAA2020042132658

- Difficulty date: April 20, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 64,849 hours, 31,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: BACS12ER08K6
- Condition: Sheared
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL TO NOME L1 DOOR WOULD NOT OPEN FULLY. GROUNDED - YES. FOUND SCREW HOLDING GUIDE ARM PIN SHEARED. REPLACED PIN AND SHEARED SCREW W/ HARDWARE. OPERATES NORMAL REF: B737-700 AMM 52-11-21.
